76
IRUS Total
Downloads
  Altmetric

Global smooth solutions and exponential stability for a nonlinear beam

File Description SizeFormat 
Global smooth solutions and.pdfPublished version302.61 kBAdobe PDFView/Open
Title: Global smooth solutions and exponential stability for a nonlinear beam
Authors: Yao, P-F
Weiss, G
Item Type: Journal Article
Content Version: Published version
Issue Date: Jan-2007
Citation: SIAM J. Control and Optimization Vol.( 45 ) No.( 6 ) pp 1931 - 1964
URI: http://hdl.handle.net/10044/1/573
Publisher Link: http://dx.doi.org/10.1137/S0363012903435357
Start Page: 1931
End Page: 1964
Copyright Statement: © 2007 Society for Industrial and Applied Mathematics
Volume: 45
Appears in Collections:Control and Power